# SDR UPS02837435

- Difficulty date: January 10, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1470 AT LONG 34R SKIN IS CRACKED.  CUT OUT CRACKED SKIN, NDT VERIFIED NO CRACKS AT CUT OUT.  FABRICATED REPAIR AND INSTALLED IAW SRM 53-2-1 FIG 7.
